MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 MINILOC; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that port was accessed.During flush procedure, tubing noted to be leaking (near the flush, not near the needle).The patient's port had to be de-accessed and re-accessed with a new needle.The only medication in the line was the sterile ns used to prime the needle.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking infusion set is unconfirmed as the reported issue could not be reproduced.One 20g x 0.75in miniloc infusion set was returned for evaluation.An initial visual observation revealed use residue in the sample, and the safety mechanism was observed to be engaged.A functional test of flushing and pressurizing the device with water using a 12ml syringe was performed.No leaks were observed during functional testing.This complaint could not be confirmed as no issues were found with the sample during testing.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
MINILOC
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24323848
Report Number3006260740-2026-00810
Device Sequence Number21213281
Product Code FPA
UDI-Device Identifier00801741047565
UDI-Public(01)00801741047565(11)250805(17)280505(10)ASKSFC009
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0632034
Device Lot NumberASKSFC009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown